# SDR ASAA2022082139598

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 49,899 hours, 14,836 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 350594512
- Part serial: GRTA3773C
- Condition: Inoperative
- Location: #1 Engine
- Part time: 61,776 hours, 27,069 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO. 1 ENGINE WILL NOT START AFTER 2 ATTEMPTS. START VALVE OPENS WITH NO N2 ROTATION. DUCT PRESSURE INDICATES 20 PSI. GROUNDED - YES. REMOVED AND REPLACED ENG. #1 PNEU. STARTER IAW B737-800 AMM 80-11-01/401.
